# SDR DALA2025033102368

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0879125) CORROSION ON FLOOR SUPPORT UPPER FLANGE AT STA 340, LBL 23, WL 208. REMOVED, REPLACED AND INSTALLED FLOOR SUPPORT/INTERCOSTAL BTW STA 328 TO 344 LBL 23 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG BOEING 141A5730 REV A.
